# SDR FDEA200906182156

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: A2814002100600
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, BETWEEN RIBS 23 AND 24. INSIDE THE FUEL TANK, LARGE FUEL TUBING HAS   EVIDENCE OF FRETTING AT THE 2 SUPPORT CLAMPS.   REPAIRED DAMAGE ON FUEL TUBING AT RIB 21 AND 24 IAW EA 2810-127972.
